# SDR QXEA200701568

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 580 hours, 553 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Galley Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT NR 2446: CLIMBING THROUGH 7000 FT, RECEIVED THE FUSELAGE DOORS MASTER WARNING.  THE GALLEY SERVICE DOOR SHOWED OPEN ON DOOR PAGE.  FA ADVISED DOOR HANDLE WAS OUT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE, DURING TAXI TO GATE, NOTICED AFT SERVICE DOOR EXTERNAL HANDLE EXTENDING OUT APPROX 1/4".  PERFORMED OPS TEST OF AFT SERVICE DOOR.  OPS CHECK GOOD.  PRESSURIZED A/C IAW Q400 AMM TASK 21-00-00-863-801.  AFT SERVICE DOOR REMAINED LOCKED.  DEPRESSURIZED A/C IAW TASK 21-00-00-863-802.  PERFORMED GVI OF AFT SERVICE DOOR.  OPS TEST OF AFT SERVICE DOOR IAW TASK 52-41-00-710-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
